# SDR JQV2002F00001

- Difficulty date: April 17, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N269MS
- Make and model: Scwzer 269D
- Aircraft serial: S1813
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lockwasher
- Part number: SAEW12
- Condition: Worn
- Location: Swashplate
- Part time: 152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE MAIN ROTOR BLADES AND DISASSEMBLE MAIN ROTOR HUB TO GAIN ACCESS TO SWASHPLATE DISASSEMBLE, FOUND WORN LOCKWASHER, REPLACED SAME. CLEANED, INSPECTED, AND RELUBED.  REASSEMBLE PREVIOUSLY REMOVED COMPONENTS.
